American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32S15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] L. Birbrair, J. C. F. Costa, A. Fernandes and M. A. S. Ruas. $\mathcal{K}$-bi-Lipschitz equivalence of real function-germs. Proc. Amer. Math. Soc. 135 (2007) 1089-1095. MR 2262910.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Georges Comte, Pierre Milman and David Trotman. On Zariski's multiplicity problem. Proc. Amer. Math. Soc. 130 (2002) 2045-2048. MR 1896040.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Michal\ Kwiecinski. A complex map with complex topology. Proc. Amer. Math. Soc. 127 (1999) 397-399. MR 1610729.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Chunsheng Ban. A Whitney stratification and equisingular family of quasi-ordinary singularities . Proc. Amer. Math. Soc. 117 (1993) 305-311. MR 1107918.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1